Current position: Home >> Scientific Research >> Paper Publications
晏福刚

Personal Information

Associate Professor  

Paper Publications

Bounded toeplitz operators on Bergman spaces

Hits:

Journal:Journal of Functional Analysis

Co-author:Pan Ma,Fugang Yan,Dechao Zheng,Kehe Zhu

Indexed by:Journal paper

Volume:277

Issue:8

Page Number:2644-2663

Translation or Not:no

Date of Publication:2019-12-10

Pre One:Products of Hankel operators on the Fock spaces

Next One:Zero, finite rank, and compact big truncated Hankel operator on Model spaces